After having the first dose of Gardasil, my health started deteriorated at a rapid rate. I started having unbearable migraines once a month (had to sleep it off and any movement would result in me vomiting), knee pain, leg weakness when walking short distances, complete loss of menstrual cycle, abdominal pain, weight gain, brain fog, IBS symptoms and digestive problems. I experienced these health problems for at least five years while seeking a variety of medical attention (multiple endocrinologists, multiple GI doctors, multiple neurologists and multiple OBGYN’s).Details
After receiving the Gardisil vaccination in February, I experienced severe abdominal pain that brought on vomiting, headaches, back pain and high blood pressure. I was in and out of the hospital for a total of 12 days in 2 months while they performed many tests including: blood tests, multiple cat scans, an MRI and other tests revealing no definitive diagnosis.
My sudden illness kept me from completing my schoolwork and I had to eventuallyDetails
There are not enough words for me to be able to fully express my gratitude to Dr. Mark Flannery. It is because of him and the grace of God that I still have my daughter with me today.
My daughter Cassie started experiencing side effects from the Gardasil vaccine immediately after her first injection, but because we were told the reaction was completely unrelated to Gardasil she continued with all three shots. It was after the third and final one that she became seriously ill. Cassie was hospitalized, her symptoms consisted of severe abdominal pain, nausea, vomiting, severe headachesDetails